Alert archive / California / Winter Storm Warnings in 2017

Winter Storm Warning 10, NWS Sacramento, CA

February 19, 2017

NWS Sacramento, CA issued this winter storm warning at Feb 19, 2017, 4:08 AM PST. It took effect at Feb 19, 2017, 4:00 PM PST. It was in force for 62 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2017, 4:08 AM PST (12:08 UTC)
In effect from
Feb 19, 2017, 4:00 PM PST
Expired
Feb 22, 2017, 6:00 AM PST
In force
62 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

365 
WWUS46 KSTO 191208
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
408 AM PST Sun Feb 19 2017

...Another strong storm hits northern California early this week...

.A weak system will bring light snow to the Sierra Cascade range
today. A much stronger system is poised to hit northern California
this evening bringing strong winds and periods of heavy snow at
the higher elevations. A period of higher snow levels Monday and
Monday evening will limit snow impacts to the higher passes but
these snow levels will begin falling again by Tuesday morning. If
traveling through the Sierra Cascade range expect chain controls
and long delays. Mudslides are also possible in this region. 

CAZ068-069-200115-
/O.UPG.KSTO.WS.A.0008.170219T1800Z-170221T1200Z/
/O.NEW.KSTO.WS.W.0010.170220T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
408 AM PST Sun Feb 19 2017

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST TUESDAY...

The National Weather Service in Sacramento has issued a Winter
Storm Warning for heavy snow and strong wind which is in effect 
from 4 PM this afternoon to 10 PM PST Tuesday. The Winter Storm 
Watch is no longer in effect. 

* MAIN IMPACTS: TRAVELERS MAY EXPERIENCE LONG DELAYS. CHAIN
  CONTROLS LIKELY. POOR VISIBILITY DUE TO SNOW AND STRONG WINDS
  WILL MAKE TRAVEL HAZARDOUS. CONCERN FOR MUDSLIDES OVER STEEPER 
  TERRAIN. 

* Confidence...HIGH.

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS, AND LASSEN PARK. 

* TIMING...LIGHT SNOWFALL TODAY WILL BE FOLLOWED BY HEAVIER SNOW
  THIS EVENING. THIS HEAVY SNOWFALL WILL CONTINUE THROUGH TUESDAY
  EVENING BEFORE DROPPING OFF TO LIGHTER SNOW TUESDAY NIGHT.

* SNOW AMOUNTS...A FOOT OF SNOW EXPECTED DOWN TO ABOUT 5500 FEET
  WITH UP TO SEVERAL FEET OF SNOW POSSIBLE HIGHEST ELEVATIONS
  BETWEEN TODAY AND TUESDAY EVENING.

* SNOW LEVELS...SNOW LEVELS AROUND 5500 FEET TODAY CLIMBING TO
  AROUND 7000 FEET ON MONDAY AND MONDAY EVENING. SNOW LEVELS
  DROPPING ON TUESDAY DOWN TO 5000 FEET OR LOWER BY TUESDAY
  EVENING. 

* Other impacts...HEAVY SNOW IN COMBINATION WITH GUSTY WINDS  
  WILL CREATE POOR VISIBILITY AND HAZARDOUS TRAVEL. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds 
are also possible. This will make travel very hazardous or 
impossible.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
8 follow-up statements
931 
WWUS46 KSTO 192119
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
119 PM PST Sun Feb 19 2017

...Another strong storm hits northern California tonight through 
Tuesday...

.A weak system has brought light snow to the Sierra Cascade range
today. A much stronger system is poised to hit Northern 
California this evening through Tuesday. It will bring periods of 
strong winds and heavy snow to the higher elevations. A period of
higher snow levels Monday and Monday evening will limit snow 
impacts to near passes and higher but snow levels will fall again
by Tuesday morning. If traveling through the Sierra Cascade range
expect chain controls, long delays and possible closures. 
Mudslides and rockslides could impact mountain roads making them 
impassable for a day or more.

CAZ068-069-210000-
/O.CON.KSTO.WS.W.0010.170220T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
119 PM PST Sun Feb 19 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY...

* MAIN IMPACTS: TRAVELERS MAY EXPERIENCE LONG DELAYS. CHAIN
  CONTROLS LIKELY. POOR VISIBILITY DUE TO SNOW AND STRONG WINDS
  WILL MAKE TRAVEL HAZARDOUS. CONCERN FOR MUDSLIDES ACROSS 
  STEEPER TERRAIN. 

* Confidence...HIGH.

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS, AND LASSEN PARK. 

* TIMING...LIGHT SNOWFALL TODAY WILL BE FOLLOWED BY HEAVIER SNOW 
  THIS EVENING. THIS HEAVY SNOWFALL WILL CONTINUE THROUGH 
  TUESDAY EVENING BEFORE DROPPING OFF TO LIGHTER SNOW TUESDAY 
  NIGHT. 

* SNOW AMOUNTS...UP TO A FOOT OF SNOW EXPECTED DOWN TO ABOUT 5500
  FEET WITH 2 TO 5 FEET OF SNOW POSSIBLE ABOVE 6000 FEET BETWEEN 
  TODAY AND TUESDAY EVENING. 

* SNOW LEVELS...SNOW LEVELS AROUND 5500 FEET TODAY CLIMBING TO
  AROUND 7000 FEET ON MONDAY AND MONDAY EVENING. SNOW LEVELS
  DROPPING ON TUESDAY BETWEEN 4000 TO 5000 FEET.

* Other impacts...HEAVY SNOW IN COMBINATION WITH GUSTY WINDS 
  WILL CREATE POOR VISIBILITY AND HAZARDOUS TRAVEL. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
216 
WWUS46 KSTO 201130
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
330 AM PST Mon Feb 20 2017

...Another strong storm hits northern California through Tuesday...

.A stronger weather system will move through northern California
through Tuesday. It will bring periods of strong winds and heavy
snow to the higher elevations. A period of higher snow levels
today will limit snow impacts to near passes and higher but snow 
levels will fall again by Tuesday morning. If traveling through 
the Sierra Cascade range expect chain controls, long delays and 
possible closures. Mudslides and rockslides could impact mountain 
roads making them impassable for a day or more.

CAZ068-069-210000-
/O.CON.KSTO.WS.W.0010.000000T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
330 AM PST Mon Feb 20 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY...

* MAIN IMPACTS: TRAVELERS MAY EXPERIENCE LONG DELAYS. CHAIN 
  CONTROLS LIKELY. POOR VISIBILITY DUE TO SNOW AND STRONG WINDS 
  WILL MAKE TRAVEL HAZARDOUS. CONCERN FOR MUDSLIDES ACROSS 
  STEEPER TERRAIN. 

* Confidence...HIGH.

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS, AND LASSEN PARK. 

* TIMING...PERIODS OF HEAVY SNOW THROUGH TUESDAY EVENING BEFORE
  DROPPING OFF TO LIGHTER SNOW TUESDAY NIGHT. 

* SNOW AMOUNTS...UP TO A FOOT OF SNOW EXPECTED DOWN TO ABOUT 
  5500 FEET WITH 2 TO 5 FEET OF SNOW POSSIBLE ABOVE 6000 FEET 
  BETWEEN TODAY AND TUESDAY EVENING. 

* SNOW LEVELS...SNOW LEVELS AROUND 7000 FEET DROPPING ON TUESDAY
  TO BETWEEN 4000 AND 5000 FEET. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
930 
WWUS46 KSTO 202123
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
123 PM PST Mon Feb 20 2017

...Another strong storm hits northern California through
Tuesday...

.A stronger weather system will move through northern California
through Tuesday. It will bring periods of strong winds and heavy
snow to the higher elevations. A period of higher snow levels
today will limit snow impacts to near passes and higher but snow
levels will fall again by Tuesday morning. If traveling through
the Sierra Cascade range expect chain controls, long delays and
possible closures. Mudslides and rockslides could impact mountain
roads making them impassable for a day or more.

CAZ068-069-220000-
/O.CON.KSTO.WS.W.0010.000000T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
123 PM PST Mon Feb 20 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY...

* Main impacts: travelers may experience long delays. Chain
  controls likely. Poor visibility due to snow and strong
  southwest wind gusts over 60 mph will make travel hazardous.
  Mudslides also possible across steeper terrain. 

* Confidence...High.

* Locations...Interstate 80 over Donner pass, Highway 50 over 
  Echo summit, Highway 88 over Carson pass, and Lassen park. 

* Timing...periods of heavy snow through Tuesday evening before 
  dropping off to lighter snow Tuesday night. 

* Snow amounts...up to a foot of snow expected down to about 
  5500 feet with 2 to 5 feet of snow possible above 6000 feet 
  between today and Tuesday evening. 

* Snow levels...snow levels around 7000 feet dropping on Tuesday
  to between 4000 and 5000 feet. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
361 
WWUS46 KSTO 210250
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
650 PM PST Mon Feb 20 2017

...Strong storm hits northern California through Tuesday...

.A strong weather system will move through northern California 
through Tuesday. It will bring periods of strong winds and heavy 
snow to the higher elevations. Snow levels near 6000 feet but 
levels will lower late tonight and Tuesday morning. If traveling 
through the Sierra Cascade range expect chain controls, long 
delays and possible closures. Mudslides and rockslides could 
impact mountain roads making them impassable for a day or more.

CAZ068-069-212200-
/O.CON.KSTO.WS.W.0010.000000T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
650 PM PST Mon Feb 20 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
TUESDAY...

* Main impacts: travelers may experience long delays. Chain
  controls likely. Poor visibility due to snow and strong
  southwest wind gusts to 60 mph will make travel hazardous.
  Mudslides also possible across steeper terrain. 

* Confidence...High.

* Locations...Interstate 80 over Donner pass, Highway 50 over 
  Echo summit, Highway 88 over Carson pass, and Lassen park. 

* Timing...Periods of heavy snow through Tuesday before dropping
  off to lighter snow Tuesday night. Heaviest snowfall tonight and
  Tuesday morning.

* Snow amounts...Up to a foot of snow expected down to about 5500
  feet with 2 to 5 feet of snow possible above 6000 feet through
  Tuesday evening. 

* Snow levels...Snow levels around 6000 feet dropping on Tuesday 
  to between 4000 and 5000 feet. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
273 
WWUS46 KSTO 211130
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
330 AM PST Tue Feb 21 2017

CAZ068-069-220000-
/O.CON.KSTO.WS.W.0010.000000T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
330 AM PST Tue Feb 21 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* Main impacts: Travelers may experience delays. Chain controls.
  Poor visibility due to snow and strong southwest wind gusts to
  50 mph will make travel hazardous.

* Confidence...High.

* Locations...Interstate 80 over Donner pass, Highway 50 over 
  Echo summit, Highway 88 over Carson pass, and Lassen park. 

* Timing...Periods of heavy snow through midday before tapering
  off to flurries by this evening.

* Snow amounts...Additional accumulations up to a foot down to
  around 5500 feet with up to 2 feet along the crest.

* Snow levels...4000 to 5000 feet. 

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
852 
WWUS46 KSTO 212220
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
220 PM PST Tue Feb 21 2017

CAZ068-069-220600-
/O.CON.KSTO.WS.W.0010.000000T0000Z-170222T0600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
220 PM PST Tue Feb 21 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* Main impacts: Travelers may experience delays. Chain controls.
  Poor visibility due to snow and gusty winds will make travel
  hazardous.

* Confidence...High.

* Locations...Interstate 80 over Donner pass, Highway 50 over 
  Echo summit, Highway 88 over Carson pass, and Lassen park. 

* Timing...Periods of heavy snow through midday before tapering 
  off to flurries by this evening. 

* Snow amounts...Additional accumulations up to 6 inches down to
  around 5500 feet, and up to a foot of additional accumulations
  along the crest.

* Snow levels...4000 to 5000 feet.

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
684 
WWUS46 KSTO 220506
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
906 PM PST Tue Feb 21 2017

...Winter Storm Warning extended until 6 am Wednesday...

.Driving conditions continue to be poor this evening with snow
covered icy roads. Numerous snow showers will continue over the 
western slopes for most of the night and roads are expected to
remain in poor condition for travel therefore the winter storm 
warning has been extended.

CAZ068-069-221400-
/O.EXT.KSTO.WS.W.0010.000000T0000Z-170222T1400Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
906 PM PST Tue Feb 21 2017

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM PST WEDNESDAY...

* Main impacts: Travelers may experience delays. Chain controls.
  Poor visibility due to snow and icy roads.

* Confidence...High.

* Locations...Interstate 80 over Donner pass, Highway 50 over 
  Echo summit, Highway 88 over Carson pass, and Lassen park. 

* Timing...Periods of snow through tonight before tapering off to
  flurries by daybreak. 

* Snow amounts...Additional accumulations up to 3 inches down to
  around 5000 feet. 

* Snow levels...4000 to 5000 feet.

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency. If you must travel, keep an extra flashlight, food,
and water in your vehicle in case of an emergency. Strong winds
are also possible. This will make travel very hazardous or
impossible.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
555 
WWUS46 KSTO 221400
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
600 AM PST Wed Feb 22 2017

CAZ068-069-221500-
/O.EXP.KSTO.WS.W.0010.000000T0000Z-170222T1400Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
600 AM PST Wed Feb 22 2017

...WINTER STORM WARNING HAS EXPIRED...

Remaining snow showers continue to taper off early this morning. 
Additional snow showers will be possible this afternoon and 
evening with only light accumulations expected. Check ahead with 
Caltrans for the latest road conditions.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 18, 3:17 PM PST, 12 hours 51 minutes earlier.

Area forecast discussion, Feb 18, 3:17 PM PST, 12 hours 51 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
317 PM PST Sat Feb 18 2017

.Synopsis...
Wet weather with renewed flooding concerns into the middle of
next week with wettest storm of the bunch expected for Monday into
Tuesday. Gusty winds likely again Monday. Mountain travel will
also be impacted at times due to heavy snow.

&&

.Discussion...
Snow levels have risen today between 6500 to 8000 feet. CalTrans
webcams show that roads are clear on I-80 and Hwy 50. Biggest
concern now is the upcoming storm arriving Sunday night into
Tuesday. Forecast still on track for another atmospheric river
with impressive moisture to approach the West Coast on Sunday.
Some showers could pop up during the day on Sunday, but the
heaviest precipitation is expected to arrive Sunday evening and
Monday with continued rain and snow on Tuesday. Widespread
moderate to heavy rain and snow will impact our region in this
timeframe.

Impressive amounts across the Sierra due to orographic
nature with totals ranging between 4-10 inches. Amounts in the
Valley likely 1.5-3 inches. With heavy rain and saturated soils
throughout the area, flood and mudslide potential is heightened
Sunday evening through early Tuesday. Flood Watch remains in
effect.

Snow levels will start Wednesday around 4500-5500 feet Sunday but
should rise to around 6000-7000 feet during the day Monday as
system pushes in. Still a bit of uncertainty with this. Colder air
will then wrap in Monday night into Tuesday dropping snow levels
back down to around 5000 feet. Heavy snow likely in this timeframe
with several feet of accumulation at pass levels, hindering
travel and causing delays.

Another round of gusty winds will accompany system on Monday,
this time perhaps more widespread across the Valley. MFR-SAC
pressure gradient increases to around 12 mb with 925 mb winds in
the 60+ kt range during the day Monday. Have boosted up winds a
bit from going forecast with gusts in the 45-55 mph range which
still may be underdoing things but will need to watch trends going
forward. Additional wind/tree damage and power outages highly
likely.

&&

.EXTENDED DISCUSSION (Wednesday THROUGH Saturday)

General agreement in extended models for Wednesday with upper
trough over the West coast although models differ on depth.
Precipitation amounts do not look all that impressive with
scattered showers across the region but localized convection could
bring locally heavier amounts. Cannot rule out valley
thunderstorms Wednesday afternoon with moderate instability
indicated. Cool airmass will bring low snow levels Wednesday at
about 3000 to 4000 feet. Wednesday night and Thursday would see
drying northerly flow most areas under current model scenario with
upper trough moving into the Great Basin. Have left slight chance
of showers over the Sierra Thursday as it remains under cyclonic
flow.

Models really diverge going into Thursday night and Friday. GFS
brings another Pacific trough into the Pacific Northwest and
NorCal Thursday night and Friday for another round of rain, wind
and mountain snow while ECMWF and GEM models keep NorCal under
flat ridging and drier outcome. Have tried to split the difference
for now leaving a threat of showers over the mountains and
keeping most of the valley dry. Models then diverge even further
going in to next weekend ranging from the GFS solution of fairly
significant low moving in to California to the ECMWF solution of
dry northerly flow. Obviously, confidence in forecast for the end
of next week will be quite low until models become more
consistent.

&&

.AVIATION...
Periods of MVFR across interior NorCal for the next 24 hours.
Gusts around 25 kts possible after 09z for the KRDD and KRBL
vicinity.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Sunday evening through late Monday night for
Burney Basin / Eastern Shasta County-Carquinez Strait and Delta-
Central Sacramento Valley-Clear Lake/Southern Lake County-
Motherlode-Mountains Southwestern Shasta County to Northern Lake
County-Northeast Foothills/Sacramento Valley-Northern Sacramento
Valley-Northern San Joaquin Valley-Shasta Lake Area / Northern
Shasta County-Southern Sacramento Valley-West Slope Northern
Sierra Nevada-Western Plumas County/Lassen Park.

Winter Storm Watch from Sunday morning through late Monday night
for West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 4:30 AM PSTHigh Wind WatchSTO11 hr
Feb 19, 4:30 AM PSTWind AdvisorySTO36 hr
Feb 19, 8:51 AM PSTRiver Flood WarningSTOButte, Glenn19 hr
Feb 19, 3:18 PM PSTHigh Wind WarningSTO27 hr
Feb 19, 3:24 PM PSTRiver Flood WarningSTOStanislaus10 days

Nearby

Winter Storm Warnings in California, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.